Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 972416, 7 pages
http://dx.doi.org/10.1155/2013/972416
Research Article

Topological Soliton Solution and Bifurcation Analysis of the Klein-Gordon-Zakharov Equation in -Dimensions with Power Law Nonlinearity

1Department of Mathematics, Yuxi Normal University, Yuxi, Yunnan 653100, China
2Department of Mathematics, Girls' College, Ain Shams University, Cairo 11757, Egypt
3Department of Mathematical Sciences, Delaware State University, Dover, DE 19901-2277, USA
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia

Received 22 November 2012; Accepted 11 December 2012

Academic Editor: Abdul Hamid Kara

Copyright © 2013 Ming Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Song, Bouthina S. Ahmed, and Anjan Biswas, “Topological Soliton Solution and Bifurcation Analysis of the Klein-Gordon-Zakharov Equation in -Dimensions with Power Law Nonlinearity,” Journal of Applied Mathematics, vol. 2013, Article ID 972416, 7 pages, 2013. doi:10.1155/2013/972416